# SDR SWAA2024093035757

- Difficulty date: September 9, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#05 A-043 AFT CARGO COMPARTMENT LH Z ANGLE CORRODED STA 727A+10' TO 727C+16' LBL 22 WL 156<[01] CORROSION WAS BLENDED OUT AND FOUND TO BE OUT OF LIMITS WITH 100% MATERIAL LOSS FROM STA 727C TO 727C+16 I.A.W. SRM 53-00-53-1A-2 ON AFT CARGO COMPARTMENT LH Z ANGLE; TOOL USED: STAAR 44025; DUE 06/07/25 OUT OF LIMITS LH Z ANGLE REMOVED/FABRICATED/INSTALLED ON TTG8Q00VRCL7; WO# 45958 1000 0040;[02] VERIFIED ITEM 1 C/W
